MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2522-1
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius that a combiset bloodline was found to have a tear in it while being used.Additional information was obtained through follow-up with the biomed and the facility administrator (fa) from the user facility.It was confirmed that a tear was found in the bloodline after blood was seen leaking from the blood pump area.It was unknown if there were any alarms from the 2008t machine.It was unknown how much blood loss there was.It was confirmed there was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported events.The patient was set up with new supplies on the machine in use and they were able to complete treatment without further incident.When the bloodline was removed, a tear was identified on the blood pump segment of the combiset.No photos of the reported damage could be provided.The machine was removed from service and then evaluated by the biomed.The biomed said the blood pump rotor was found to be in good condition.They were unable to find any issues with the blood pump and no machine parts had to be replaced.The damaged bloodlines were not available to be sent back for evaluation as they were reportedly discarded.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
COMBISET BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25262975
Report Number0008030665-2026-00988
Device Sequence Number9205374
Product Code FJK
UDI-Device Identifier00840861102402
UDI-Public00840861102402
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2522-1
Device Lot Number26AR01046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE.; FRESENIUS 2008T MACHINE.
Patient SexUnknown